# SDR DALA1109909873

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 78, 1EA END HAS CORROSION AND 1EA PUNCTURED HOLE PARTS, RACK 22B BLENDED LIGHT CORROSION BY HAND ORIGINAL IS .025 NO METAL LOST IAW SRM 51-10-3.  REMOVED PUNCTURED AREA IAW SRM 51-10-4.  NDT VERIFIED    CRACK IS REMOVED IAW NDT SPM 06-10-01.001.  FABBED REPAIR DOUBLER IAW SRM 53-01, FIG 2 LOCATED, DRILLED AND DEBURRED IAW SRM 51-10-4.  INSTALLED IAW SRM 51-20-2.  REQUIRED INSP COMPLETED.
